# SDR CALA2025010601783

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 46,367 hours, 16,369 cycles
- Engine: Cfmint CFM567B273F
- Engine time: 46,989 hours, 16,585 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B273F
- Part serial: 802406
- Condition: Faulty
- Location: Nr 2
- Part time: 5,360 hours, 5,667 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

PER FLIGHT CREW: E2 IFSD AT 30K FT. NO SIGNIFICANT EVENT BEFORE SD. OIL PRESSURE SEEMED TO DROP NORMALLY AS E2 SPOOLED DOWN. WINDMILLED FOR 20-25 MINUTES AS A/C RETURNED TO SFO. ACCOMPLISHED VISUAL INSPECTION OF ENG #2. BLADES WERE WINDMILLING FREELY UPON ARRIVAL AND MOVED WITHOUT ISSUE, NO FURTHER DEFECTS NOTED DOWNLOADED AAVM DATA PER AMM 77-31-00-970-805-F00.  REPLACED ON JC 29-7100-1-0900 AND 29-7100-1-4900,THIS LOG XFERED TO LOG#3413257/8803
